Bayesian Approaches for Limited Dependent Variable Change Point Problems

DSpace/Manakin Repository

Bayesian Approaches for Limited Dependent Variable Change Point Problems

Citable link to this page

. . . . . .

Title: Bayesian Approaches for Limited Dependent Variable Change Point Problems
Author: Spirling, Arthur P
Citation: Spirling, Arthur P. 2007. Bayesian approaches for limited dependent variable change point problems. Political Analysis 15(4): 387-405.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Abstract: Limited dependent variable (LDV) data are common in political science, and political methodologists have given much good advice on dealing with them. We review some methods for LDV "change point problems" and demonstrate the use of Bayesian approaches for count, binary, and duration-type data. Our applications are drawn from American politics, Comparative politics, and International Political Economy. We discuss the tradeoffs both philosophically and computationally. We conclude with possibilities for multiple change point work.
Published Version: http://dx.doi.org/10.1093/pan/mpm022
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3425916

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6464]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters